Leflunomide is an immunosuppressive agent that acts by inhibiting pyrimidine synthesis in lymphocytes and other rapidly proliferating cells, as well as by suppressing tumor necrosis factor-alpha-induced cellular responses. A number of leflunomide-related adverse events have been reported. Among cutaneous side effects, a few cases of subacute cutaneous lupus erythematosus have been described. We report a previously undocumented reaction to leflunomide, manifesting as subacute cutaneous lupus erythematosus and erythema multiforme-like lesions, in a young woman treated with this drug for ankylosing spondylitis. Withdrawal of leflunomide combined with a short cycle of systemic corticosteroid led to the resolution of the patient's rash, indicating this drug as being responsible for the development of the disease. We conclude that leflunomide might have triggered the occurrence of both subacute cutaneous lupus erythematosus and erythema multiforme in a patient with pre-existing autoimmune diathesis. The suppressive effect of this drug on tumor necrosis factor-alpha-related mechanisms might have played a role in the induction of such a unique reaction to leflunomide.